# SDR VNAA202202151112

- Difficulty date: February 11, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 41,271 hours, 30,914 cycles
- System (JASC): 1100 · Placards and Markings
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLOW STRIP ALONG RIGHT SIDE OF GALLEY SERVICE DOOR IS MISSING.  INSTALLED REQUIRED PLACARD ON RIGHT SIDE OF SERVICE DOOR IAW CRJ 700 AMM 11-30-03-210-801-PSA.
